Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diabetic, using Glucored forte and PIOZ but sugar level remain high. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
hello sir , myself 45 yr male suffering from diabetes for last 5 yrs. using Glucored forte - twice & day & PIOZ mf 30 also twice a days but my sugar level remain constant fasting 140-50 & PP 160-170. Advice how it can be reduced to a comfortable level.

Posted Wed, 2 Oct 2013 in General Health
Answered by Dr. Raju A.T 2 days later
Brief Answer:
Revison of the antidiabetic medications

Detailed Answer:

Thanks for your query.

I am medical doctor, an associate in Department of Endocrinology, working with an experienced Diabetologist. I answer on his behalf.

The medication you are on may have to be revised. I believe the medication strength is not enough for controlling the sugar levels in you.

Also diet plays vital role in controlling the sugar levels, Do avoid carbohydrates in the diet strictly. This will show a drastic change in the blood sugar levels.

There is no need to worry, as this scenario is very common in diabetics and needs constant revision of the anti diabetic medications.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor